Beta G-Star Relation on Modules

Authors

  • Celil Nebiyev 19 Mayis University, Department of Mathematics Kurupelit-Atakum/SAMSUN-TURKIYE
  • Nurhan Sokmez 19 Mayis University, Department of Mathematics 55270 Kurupelit-Atakum/SAMSUN

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i1.2741

Keywords:

Small Submodules, Generalized Small Submodules, Supplemented Modules, G-Supplemented Modules

Abstract

In this work, beta g-star relation is defined and investigated some properties of this relation. It is proved that this relation is an equivalent relation and has good behaviour with respect to addition of submodules and homomorphisms.

Downloads

Published

2018-01-30

Issue

Section

Algebra

How to Cite

Beta G-Star Relation on Modules. (2018). European Journal of Pure and Applied Mathematics, 11(1), 238-243. https://doi.org/10.29020/nybg.ejpam.v11i1.2741

Similar Articles

1-10 of 247

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)